标题:Optimal Estimation of A Class of Linear Time-Delay Uncertain Systems
作者:Zhang, Mei; Zhang, Chenghui; Cui, Peng
作者机构:[Zhang, Mei] Shandong Univ, Sch Informat & Elect Engn, Jinan 250101, Peoples R China.; [Zhang, Chenghui; Cui, Peng] Shandong Univ, Sch Control Sci & 更多
通讯作者:Cui, P
通讯作者地址:[Cui, P]Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.
来源:ASIAN JOURNAL OF CONTROL
出版年:2014
卷:16
期:2
页码:556-564
DOI:10.1002/asjc.742
关键词:time delay systems; coupled Riccati equations; Uncertain linear systems;; Kalman filtering
摘要:The state estimation problem is investigated for a class of linear uncertain systems with state and noise delay. The optimal one-step prediction algorithm is presented by introducing a fictitious noise. The predictor is designed based on the projection formula in Hilbert space and has the same dimensions as the original systems. The error covariance consists of two coupled Riccati-type difference equations. The optimal filter and fixed-lag smoother are provided based on the predictor. A numerical example is given to show the effectiveness of the proposed approach.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84895923379&doi=10.1002%2fasjc.742&partnerID=40&md5=6c0bf73a67f40eaa9a4015571729530b
TOP